MathSciNet Relay Station
MathSciNet bibliographic data
MR699433 (85a:54013) 54C08 (54F20 54F25)
Garrett, B. D.; Kellum, K. R. Types of almost continuity. Proc. Amer. Math. Soc. 88 (1983), no. 3, 555–559.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement